Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 220, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2024, 5:07 PM EDT for Talbot County, Taylor County, Upson County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2024, 5:07 PM EDT (21:07 UTC)
- Expired
- Jul 31, 2024, 5:27 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS52 KFFC 312107
SVRFFC
GAC263-269-293-312145-
/O.NEW.KFFC.SV.W.0220.240731T2107Z-240731T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
507 PM EDT Wed Jul 31 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Upson County in west central Georgia...
East central Talbot County in west central Georgia...
Central Taylor County in west central Georgia...
* Until 545 PM EDT.
* At 507 PM EDT, a severe thunderstorm was located over Carsonville,
or 9 miles north of Butler, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Butler, Reynolds, Prattsburg, Carsonville, Wesley Church, and
Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3271 8441 3278 8425 3271 8419 3269 8420
3268 8419 3268 8416 3256 8406 3248 8432
TIME...MOT...LOC 2107Z 334DEG 15KT 3269 8429
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
322
WWUS52 KFFC 312127
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Wed Jul 31 2024
GAC263-269-293-312137-
/O.CAN.KFFC.SV.W.0220.000000T0000Z-240731T2145Z/
Upson GA-Talbot GA-Taylor GA-
527 PM EDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UPSON...EAST
CENTRAL TALBOT AND CENTRAL TAYLOR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
&&
LAT...LON 3271 8441 3278 8425 3271 8419 3269 8420
3268 8419 3268 8416 3256 8406 3248 8432
TIME...MOT...LOC 2125Z 334DEG 15KT 3261 8425
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:31 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 31, 2:31 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Wed Jul 31 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 228 PM EDT Wed Jul 31 2024 Current conditions. Scattered showers with a few rumbles of thunder have started to fire mostly south of a line from Macon to Columbus. A few showers have also begun to pop up near the metro. Temperatures currently hang mid to low 90s, however dew points near 77 mean heat indices of 103+ are possible southeast of I-85. A heat advisory is in affect for most of central and east GA. Northwest flow continues, however the ridge which has sat to our west has slowly slid eastward. This puts the CWA in a slightly, emphasis on the slightly, less ideal position for MCS maintenance across the metro. Surface CAPE for much of the area has likely hit near its peak at around 3000 in the Northeast CWA to 5000 in the Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE sits near 1000 J/Kg for much of the area. The feature to watch this evening is currently located in Eastern TN. Should the system get its act together, a similar outcome to yesterday may occur, just more towards Athens. Given the convection already triggering south of Columbus and Macon, any system that moves down from the north will likely run into a more overworked environment and will not be as long lasting as previous days. A few storms this afternoon could become strong to severe with the main hazard being gusty or damaging winds. Most storms will see frequent lightning and heavy rainfall. SM && .LONG TERM... (Friday morning through next Tuesday) Issued at 228 PM EDT Wed Jul 31 2024 Expect a somewhat notable change (for early August) to the overall pattern heading into this weekend as an upr trough is expected to move from the Upper Midwest to the Appalachians by Saturday afternoon. This will likely reduce the heat a bit, but increase our rain/storm chances once again (at least temporarily). By Sunday into the first part of next week, the broad upper ridge that is dominating the western CONUS, will creep back east, returning higher heat to the area and lesser rain/storm chances. Monday through next Wednesday, the upr ridge axis is likely to stretch from the Four Corners to the Lower MS River Valley resulting in relatively dry but hot conditions. Heat Advisory levels will likely be met yet again on Friday, and perhaps for a few areas in our SE (south of I-16 and east of I-75) on Saturday. But the drier air coming in behind the above mentioned trough should bring enough of a reprieve that heat index values are not expected to reach 105+F Sunday through the middle of next week (at this time). Beyond Saturday, chances for storms come down quite a bit and should generally be seeing isolated to widely scattered "diurnally-driven" activity. DJN.83 && .AVIATION... (18Z TAFS) Issued at 148 PM EDT Wed Jul 31 2024 Scattered shra and tsra this afternoon and evening, requiring both a TEMPO and vcsh. Storms may develop into more organized clusters with gusty and variable winds. Conditions outside thunderstorms will be VFR. Cigs of SCT015 are possible during the early morning hours tomorrow before sunrise. Winds generally out of the West at 4 to 9 kts, dropping to VRB03KT or 00000KT overnight. Winds from the west at 3 to 8 kts tomorrow. //ATL Confidence...18Z Update... Medium confidence evening convection evolution. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 73 98 75 99 / 20 20 20 30 Atlanta 75 96 76 97 / 20 20 10 30 Blairsville 68 90 70 91 / 10 30 20 40 Cartersville 73 96 75 97 / 10 20 10 30 Columbus 76 98 77 98 / 20 20 10 30 Gainesville 74 95 76 96 / 20 20 20 30 Macon 73 97 75 97 / 20 20 10 30 Rome 73 96 75 96 / 0 20 10 30 Peachtree City 73 96 75 97 / 20 20 10 30 Vidalia 75 97 76 96 / 20 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005- 011>013-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. Heat Advisory until 8 PM EDT this evening for GAZ024-025-027- 035>039-046>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....DJN.83 AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Wed Jul 31 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms may persist into the evening and overnight hours. Strong to severe thunderstorms will be capable of producing damaging winds and hail, as well as frequent lightning and locally heavy rainfall. A Heat Advisory is in effect for portions of central and eastern Georgia through 8 PM this evening due to hot temperatures and high humidity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Tuesday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. A heat advisory has been issued for most of central and north GA from 10am through 9pm tomorrow evening, with the exception of the mountains. Heat indices of 100 to 110 are expected. Elevated heat indices are anticipated through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 31, 4:22 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
422 PM EDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Tstm Wnd Dmg 2 SSW Sunny Side 33.32N 84.30W
07/31/2024 Spalding GA 911 Call Center
Tree down at Patterson Road and Birdie Road.
&&Special weather statement, Jul 31, 4:26 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Wed Jul 31 2024
GAZ081-094-095-312100-
Peach GA-Houston GA-Crawford GA-
426 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of northeastern Peach,
northeastern Houston and east central Crawford Counties through 500
PM EDT...
At 426 PM EDT, a strong thunderstorm was over Powerville, or 7 miles
northeast of Fort Valley, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Robins AFB, Powerville,
Jack Brown Estates, Miami Valley, and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3264 8394 3275 8386 3260 8355 3247 8373
TIME...MOT...LOC 2026Z 314DEG 14KT 3262 8379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 31, 4:29 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Wed Jul 31 2024
GAZ045-046-048-055-057-058-312100-
Butts GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
429 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of southwestern
Rockdale, south central DeKalb, central Henry, north central Butts,
northeastern Clayton and southwestern Newton Counties through 500 PM
EDT...
At 428 PM EDT, a line of strong thunderstorms was along a line
extending from Morrow to near Flippen to near Fincherville, and
moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Stockbridge, Forest Park, Morrow, Lake City, Porterdale,
Rex, Ola, Magnet, Richardson Park, Ellenwood, Hidden Valley Park,
Fort Gillem, Panola Mountain State Park, Flippen, Kelleytown, Oak
Hill, Eagles Landing, Rocky Plains, and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3356 8438 3371 8426 3358 8391 3346 8376
3346 8377 3337 8410 3350 8422
TIME...MOT...LOC 2028Z 253DEG 19KT 3359 8432 3352 8416 3341 8400
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 4:43 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Wed Jul 31 2024
GAZ048-059-060-071-072-312115-
Putnam GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
443 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of southwestern Putnam,
northeastern Monroe, northwestern Jones, Jasper and southeastern
Newton Counties through 515 PM EDT...
At 443 PM EDT, a line of strong thunderstorms was along a line
extending from North Alcovy to Adgateville to near Forsyth, and
moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Forsyth, Monticello, Shady Dale, Stewart, Turtle Cove, Wayside, Dames
Ferry, Berner, Round Oak, Willard, Jarrell Plantation, Central
Georgia Experiment Stn, Calvin, Eudora, Hillsboro, North Alcovy,
McElheneys Crossroads, Juliette, Stanfordville, and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3302 8397 3324 8377 3347 8391 3346 8358
3344 8353 3344 8350 3324 8344 3293 8370
3295 8371 3295 8373 3294 8373 3293 8374
TIME...MOT...LOC 2043Z 275DEG 17KT 3344 8382 3324 8370 3303 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 4:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Wed Jul 31 2024
GAZ067-312115-
Meriwether GA-
445 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of northern Meriwether
County through 515 PM EDT...
At 445 PM EDT, a strong thunderstorm was over Saint Marks, or 8 miles
northwest of Greenville, moving south at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Greenville, Luthersville, Lone Oak, Rocky Mount, Saint Marks,
Odessadale, and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3318 8486 3323 8470 3305 8457 3296 8483
TIME...MOT...LOC 2045Z 340DEG 8KT 3314 8478
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 5:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Wed Jul 31 2024
GAZ069-071-079>082-312130-
Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
500 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of west central Bibb,
south central Monroe, southeastern Upson, Crawford, southeastern
Talbot and Taylor Counties through 530 PM EDT...
At 500 PM EDT, a line of strong thunderstorms was along a line
extending from near Russellville to near Salem to Baldwinville, and
moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Roberta, Reynolds, Junction City, Baldwinville, Russellville,
Musella, Knoxville, Howard, Salem, Sandy Point, Horns, Carsonville,
Wesley Church, Fickling Mill, and Prattsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3275 8377 3256 8406 3247 8439 3266 8450
3278 8417 3293 8396
TIME...MOT...LOC 2100Z 334DEG 15KT 3286 8394 3273 8414 3263 8444
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 23 min |
| Jul 30, 8:19 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more | 26 min |
| Jul 30, 8:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Jul 30, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Douglas, Fayette, Fulton | 44 min |
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Walton | 28 min |
| Jul 30, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 46 min |
| Jul 30, 8:45 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 30 min |
| Jul 30, 8:49 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Haralson, Heard, Meriwether, Troup | 26 min |
| Jul 30, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 32 min |
| Jul 30, 8:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 35 min |
| Jul 30, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more | 45 min |
| Jul 30, 9:25 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 35 min |
| Jul 30, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe | 35 min |
| Jul 30, 9:33 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Putnam | 27 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether | 35 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe, Pike, Upson | 37 min |
| Jul 30, 9:54 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 36 min |
| Jul 30, 9:56 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Jul 30, 10:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Talbot, Troup | 46 min |
| Jul 30, 10:25 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more | 50 min |
| Jul 30, 10:27 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 48 min |
| Jul 30, 10:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 38 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more | 50 min |
| Jul 30, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Schley, Talbot, Taylor | 23 min |
| Jul 30, 11:47 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more | 43 min |
| Jul 31, 12:10 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 6 hr |
| Jul 31, 1:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jul 31, 1:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 31, 2:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Jul 31, 2:24 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Jul 31, 2:25 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 31 hr |
| Jul 31, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 31, 2:51 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Jul 31, 3:01 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 31, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 27 min |
| Jul 31, 3:13 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Jul 31, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 31, 3:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 31, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 31, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Jasper, Monroe | 32 min |
| Jul 31, 4:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 30 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Jul 31, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 38 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Taylor, Twiggs | 31 min |
| Jul 31, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | FFC | Wilkes | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.